# SDR DALA2019091005257

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 56,390 hours, 26,339 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

(LOG 5982258) SHIP 3733 - SMOKE SHIP 3733 - SMOKE - OH ELEC LIGHT ILLUMINATED AND SOON AFTER SMOKE WAS COMING OUT OF THE COCKPIT VENTS. TURNED THE PACKS OFF AND THE SMOKE STOPPED. CORRECTIVE ACTION: MAINTENANCE FOUND SPCU STNDBY BREAKER OPEN. RESET BREAKER. RAN TEST ON OVERHEAD ELEC PANEL. FOUND FAULT ON AUX BATTERY PANEL. CLEARED FAULT. REPLACED SPCU AND AUX BATTERY CHARGER. AIRCRAFT RETURNED TO SERVICE.
